Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 24, 2010, 2:14 PM CDT for Pierce County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 2:14 PM CDT (19:14 UTC)
- Expired
- Apr 24, 2010, 3:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Pierce County, NE
The radar
The Omaha radar (KOAX), 142 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 2:18 PM CDT | HAIL 1.75 | 3 W Pierce, NE | TIME ESTIMATED. PUBLIC REPORT RELAYED BY KTIV TV. |
| Apr 24, 2:20 PM CDT | HAIL 1 | 3 Sw Pierce, NE | HAIL COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 7.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544 WUUS53 KOAX 241914 SVROAX NEC139-242000- /O.NEW.KOAX.SV.W.0021.100424T1914Z-100424T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 214 PM CDT SAT APR 24 2010 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PIERCE COUNTY IN NORTHEAST NEBRASKA... * UNTIL 300 PM CDT * AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PIERCE...OR 15 MILES NORTHWEST OF NORFOLK... AND MOVING WEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL PIERCE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4212 9769 4222 9775 4227 9753 4216 9751 TIME...MOT...LOC 1915Z 068DEG 5KT 4220 9760 WIND...HAIL <50MPH 1.00IN $$ SMITH
1 follow-up statement
757
WWUS53 KOAX 241938
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
238 PM CDT SAT APR 24 2010
NEC139-242000-
/O.CON.KOAX.SV.W.0021.000000T0000Z-100424T2000Z/
PIERCE NE-
238 PM CDT SAT APR 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PIERCE
COUNTY UNTIL 300 PM CDT...
AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL. THIS STORM WAS LOCATED NEAR PIERCE...OR 14 MILES
NORTHWEST OF NORFOLK...MOVING SOUTHWEST AT 5 MPH.
IN ADDITION...AT 220 PM CDT QUARTER SIZE HAIL WAS REPORTED AT WILLOW
CREEK STATE RECREATION AREA WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN PIERCE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4221 9772 4224 9757 4216 9755 4214 9760
4212 9767
TIME...MOT...LOC 1936Z 050DEG 4KT 4218 9761
WIND...HAIL <50MPH 1.50IN
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:38 AM CDT, 10 hours 36 minutes earlier.
Area forecast discussion, Apr 24, 3:38 AM CDT, 10 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 338 AM CDT SAT APR 24 2010 .DISCUSSION... SYNOPSIS...00Z UPPR AIR ANLYS INDCD MAIN UPPR LVL LO WAS NOW LOCATED OVR FAR ERN CO. A NUMBER OF SHRTWV TROFS/PV ANOMALIES WERE VISIBLE ROTATING ARND THE UPPR LVL LOW. THE FIRST AT 00Z WAS LOCATED OVR NRN OK. UPSTREAM FM THIS WAVE A VERY POTENT UPPR LVL WAVE OVR NRN MEXICO ASSOCIATED WITH A 120 KT H3 JET. AT H85...A FAIRLY BROAD MOIST SECTOR WITH DEW POINTS OF 10 OR GREATER EXTNDD FM THE LO MS RVR VALLEY INTO THE MID MO RVR VALLEY. 08Z SFC ANLYS INDCD LO PRES OVR SW KS WITH AN INVERTED TROF NWD THRU CNTRL NEB AND AN ILL DEFINED WRM FNT NEWD FM LO THRU ERN NEB INTO SRN IA. FORECAST...DIFFICULT AND RATHER TRICKY FORECAST FOR TODAY...AND AS WITH YESTERDAY...MAIN CONCERN DURING THE FIRST 12 HOURS WILL BE SEVERE WEATHER. GOOD DEAL OF CONFIDENCE THOUGH IN THE FIRST 6 HOURS OF THE DAY. OKLAHOMA SHRTWV TROF NOW MOVG THRU NE KS AND THIS MRNG HAS ALLOWED MOST OF THE SHOWER AND STORMS TO SHIFT E AND N OF OUR FA. LARGER-SCALE SUPPORT OVR THE NW FA WL CONT TO PROVIDE THAT AREA WITH SHOWERS THRU THE MRNG...AND WL CONT WITH SOME LIKELY POPS IN THAT AREA. OTHERWISE...DRYING SHLD CONT OVR THE CNTRL/ERN CWA AS THE LO LVL JET VEERS AND THE MOIST AXIS SHIFTS EWD. THUS SHLD START THE DAY...GENERALLY E OF HIGHWAY 81 WITH MOSTLY SUNNY SKIES. PREVIOUSLY MENTIONED POTENT UPPR LVL SHRTWV TROF OVR NRN MEXICO AT 00Z THIS EVNG...WL QUICKLY EJECT NEWD THIS MRNG AND ALLOW FOR SIG CYCLONGENESIS OVR THE SRN PLAINS. THIS LO PRES AREA WL CONT TO DEEPEN AND LIFT INTO THE MID MS RIVER VALLEY REGION TODAY BECOMING THE MORE DOMINATE SFC LO. NEVERTHELESS...AREA OF LO PRES OVR SW KS EARLY THIS MRNG WL TRACK EWD TODAY WHILE FILLING. INVERTED TROF WL ALSO BE MOVG EWD TODAY AND INTO THE CNTRL CWA BE MID AFTN. STEEPER MID LVL LAPSE RATES SEEN ON THE 00Z H7 ANALYSIS UPSTREAM WL BE LOCATED OVR THE CNTRL/ERN CWA BY AFTN...AND THIS SHOULD COMBINE WITH RESIDUAL LO LVL MOISTURE TO PRODUCE SFC BASED CAPE VALUES OF 800-1000 J/KG BY EARLY AFTN AHEAD OF THE INVERTED TROF. LITTLE IF ANY CAP WL BE PRESENT TODAY DUE TO COLD MID LVL TEMPS...AND THUS CONVECTIVE INITIATION SHLD TAKE PLACE BY EARLY AFTN OVR THE ERN/SRN CWA. THE SHEAR SIGNIFICANTLY WEAKENS TODAY AS BETTER MID LVL FLOW SHIFTS E AND S OF THE FA...AND THIS MAKES STORM MODE AND ANY THREATS MORE DIFFICULT TO DETERMINE ATTM. WITH THE FREEZING LVL RUNNING AROUND 8 K FT...WE FEEL THAT HAIL WILL BE VERY COMMON WITH ANY STORM THAT FORMS...AND SVR HAIL SEEMS POSSIBLE GIVEN THE AMOUNTS OF CAPE AND COLD ATMOSPHERE. THERE WILL ALSO BE LO LVL AMBIENT VORTICITY ARND UNDER THE UPPR LVL LO AND NEAR THE SFC LO. AS TEMPERATURES QUICKLY WARM THIS MRNG...0 TO 2 KM LAPSE RATES OF 8-9 C/KM SEEM LIKELY LEADING TO SOME 0 TO 3 KM CAPE. WLD BE A LITTLE CONCERNED ABOUT NON-SUPERCELL TORS ALNG THE INVERTED TROF TODAY...BUT TROF SHLD HAVE SOME FWD MOVEMENT...AND DEEPER MOISTURE WL BE LOCATED FARTHER E...BUT THIS WL HAVE TO BE WATCHED CLOSELY. TOR THREAT GENERALLY SEEMS PRETTY LO IN THE ERN FA WHERE THE DEEPER MOISTURE RESIDES WITH A LACK OF ANY SYNOPTIC BOUNDARIES AND VERY WEAK LO LVL SHEAR...BUT GIVEN THE LO LVL AMBIENT VORTICITY AND CAPE...STRETCHING OF THIS CAPE NEAR ANY RESIDUAL OUTFLOW BOUNDARY CLD BE VERY IMPORTANT AND WL ALSO HAVE TO BE WATCHED. ANY STORMS SHLD QUICKLY COME TO AND END BY LATE AFTN/EARLY EVNG AS BOUNDARY LAYER STABILIZES. WITH MAIN Q-G FORCING AND MOISTURE SHIFTING S AND E OF THE FA...HAVE STARTED TRIMMING POPS A LITTLE EARLIER TONIGHT AND INTO THE DAY ON SUN. AS FAR AS TMPS...DID BUMP UP TEMPS TODAY DUE TO THE SUNNY START. ALSO WARMED THINGS A TOUCH OVERNIGHT WITH THE MIXING EXPECTED BEHIND THE INVERTED TROF. REST OF THE FORECAST FOR THE MOST PARTK UNCHANGED. NEXT SYSTEM WL QUICKLY MOV INTO THE AREA ON SUN NIGHT AND INTO THE DAY ON MON. STG GET AND ASSOCIATED FORCING WL MOV INTO THE NRN PLAINS...BUT MUCH OF THE FORCING LOOKS TO STAY N OF THE FA WITH OUR BEST CHCS IN OUR N AND NE FOR SHOWERS ON MONDAY. DID LOWER HIGHS ON MON/TUES WITH SOME PRETTY CHILLY AIR ALOFT OVER THE REGION. BOUSTEAD && .AVIATION... TAF SITES KOFK/KOMA/KLNK 06Z TAFS BULK OF PRECIP HAS CLEARED TAF SITES. ISO SHRA ARE STILL WORKING THROUGH THE AREA...BUT LOW COVERAGE PRECLUDES INCLUDING IN TAFS THIS MRNG. VFR CONDITIONS SHOULD CONTINUE UNTIL THIS AFTN...WHEN STRATUS /AND SHOWERS AT KOFK/ WILL WRAP AROUND THE DEEP LOW PRESSURE SYSTEM MOVING ACROSS THE PLAINS. WINDS WILL ALSO SHIFT TO NWLY AND BECOME GUSTY THIS AFTN BEHIND THE SURFACE LOW. MAYES && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Apr 24, 11:53 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1153 AM CDT SAT APR 24 2010 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-242300- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1153 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON FOR AREAS ALONG AND EAST OF A LINE FROM WAYNE TO COLUMBUS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL. THE GREATEST CONCENTRATION OF THUNDERSTORM ACTIVITY IS EXPECTED TO BE OVER WESTERN IOWA FROM MID TO LATE AFTERNOON. COLD TEMPERATURES ALOFT COMBINED WITH MOISTURE AND WARM TEMPERATURES AT THE SURFACE WILL PRODUCE AN UNSTABLE AIR MASS. THIS IS EXPECTED TO PRODUCE STORMS WITH HAIL. THUNDERSTORM ACTIVITY SHOULD DIMINISH AROUND SUNSET DUE TO THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A POTENT UPPER LEVEL STORM SYSTEM WILL BRING THE CHANCE OF THUNDERSTORMS BACK TO THE REGION FROM WEDNESDAY NIGHT INTO FRIDAY. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. SMITH
In the hours before
Local storm report, Apr 24, 9:34 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
934 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 3 N BENNET 40.72N 96.51W
04/23/2010 E1.50 INCH LANCASTER NE PUBLIC
&&
VDEWALDLocal storm report, Apr 24, 10:02 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 3 W ALVO 40.87N 96.44W
04/23/2010 E1.25 INCH CASS NE PUBLIC
&&
VDEWALDSpecial weather statement, Apr 24, 1:06 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 106 PM CDT SAT APR 24 2010 IAZ090-091-241845- FREMONT IA-PAGE IA- 106 PM CDT SAT APR 24 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN FREMONT AND PAGE COUNTIES UNTIL 145 PM CDT... AT 101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS NEAR BURLINGTON JUNCTION...OR 14 MILES NORTHWEST OF MARYVILLE...MOVING NORTHWEST AT 15 MPH. SOME OF THESE STORMS HAVE PRODUCED BRIEF TORNADOES AND FUNNEL CLOUDS IN NODAWAY COUNTY MISSOURI. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS. THIS STORMS WILL BE NEAR... BRADDYVILLE COLLEGE SPRINGS CLARINDA THESE STORMS MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SMITH
Local storm report, Apr 24, 1:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
130 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 4 SW THURMAN 40.78N 95.80W
04/24/2010 E0.75 INCH FREMONT IA PUBLIC
&&
VDEWALDLocal storm report, Apr 24, 1:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
139 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 4 WSW THURMAN 40.80N 95.82W
04/24/2010 E0.88 INCH FREMONT IA PUBLIC
&&
VDEWALDSpecial weather statement, Apr 24, 2:10 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 210 PM CDT SAT APR 24 2010 IAZ069-079-080-242000- MILLS IA-MONTGOMERY IA-POTTAWATTAMIE IA- 210 PM CDT SAT APR 24 2010 ...SPECIAL WEATHER STATEMENT FOR EASTERN MILLS...NORTHWESTERN MONTGOMERY AND SOUTHEASTERN POTTAWATTAMIE COUNTIES UNTIL 300 PM CDT... AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANTON TO 5 MILES SOUTHWEST OF EMERSON...AND MOVING NORTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... EMERSON... ELLIOTT... HASTINGS... HENDERSON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 34 min |
| Apr 23, 7:37 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 38 min |
| Apr 23, 8:16 PM CDT | Tornado Warning | OAX | Lancaster | 15 min |
| Apr 23, 8:23 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 52 min |
| Apr 23, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 36 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 26 min |
| Apr 23, 8:53 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Sarpy, Saunders | 37 min |
| Apr 23, 9:03 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 27 min |
| Apr 23, 9:15 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Wayne | 20 min |
| Apr 23, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Washington | 29 min |
| Apr 23, 9:40 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Saunders, Washington | 2 hr |
| Apr 23, 9:48 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe, Saunders | 27 min |
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 37 min |
| Apr 23, 10:31 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston, Washington | 29 min |
| Apr 24, 1:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 28 min |
| Apr 24, 3:02 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 43 min |
| Apr 24, 3:11 PM CDT | Areal Flood Advisory | OAX | Pierce | 3 hr |
| Apr 24, 4:02 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 18 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.